# SDR VNAA0307001

- Difficulty date: July 9, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 21,284 hours, 19,038 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Failed
- Location: Eec
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED AN INDICATION THAT THE LEFT HAND PROP WAS ONLY PRODUCING 36 NP.  THE FLIGHT THEN RETURNED TO EVV.  OUTSTATION MAINTENANCE INSPECTED AND CLEANED THE FEATHER SOLENOID AND ENGINE CONTROL UNIT CONNECTOR AND CYCLED THE I-2 CIRCUIT BREAKER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
